# SDR ASAA2022012837284

- Difficulty date: January 28, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 23,611 hours, 7,498 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP PANEL WAS INOP UPON ARRIVING TO AIRCRAFT. GROUNDED - YES. INIITAL EVALUATION, NO FAULTS ON DFCS BITE FAULT REVIEW IAW B737-900 AMM 22-11-00-740-801. PASSES ALL MCP TESTS. FCC LRU REPLACE TEST, NO FAULTS. PERFORMED ALL LIBRARY TESTS IAW AMM 22-11-00-740-806, NO FAULTS. ALSO REF AMM 22-00-01-730-803 CAT III ALD NOW AUTHORIZED. IN ADDITION, PERFORMED HGS SYSTEM TEST IAW SMM 34-36-00 SEC 500. NO FAULTS FOUND.
